# SDR SWAA2020112329180

- Difficulty date: October 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FLOOR PANEL BS 257 LBL 12 AT COCKPIT (1 EA).  REPAIRED FLIGHT DECK FLOOR WEB LOCATED FROM BS 250 TO BS 270 BETWEEN RBL 10 AND LBL 20, IAW SWA EA NR 1-A53-33179 REV 1.
